# SDR UPS08854248

- Difficulty date: October 24, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,118 hours, 52,450 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV APPENDIX G SURVEY SEQ 715-W4-01 EXTERNAL DOUBLER DOES NOT MATCH SRM  57-02-01-0 FIG 002Y  UPPER SURFACE RW OUTBOARD AILERON.  REPLACED DOUBLER IAW SRM 57-02-01 FIG 002Y REV 78.
